BAYER ASP CHEW 81MG ORNG 36

$3.07

SKU: 31284313105 Categories: ,

Description

INDICATIONS
FOR THE TEMPORARY RELIEF OF MINOR ACHES AND PAINS OR AS RECOMMENDED BY YOUR DOCTOR. ASK YOUR DOCTOR ABOUT OTHER USES FOR THIS PRODUCT. ASPIRIN REGIMEN.
DIRECTIONS
DRINK A FULL GLASS OF WATER WITH EACH DOSE. ADULTS AND CHILDREN 12 YEARS AND OVER: TAKE 4 TO 8 TABLETS EVERY 4 HOURS NOT TO EXCEED 48 TABLETS IN 24 HOURS UNLESS DIRECTED BY A DOCTOR. CHILDREN UNDER 12 YEARS OLD: CONSULT A DOCTOR. ASPIRIN IS NOT APPROPRIATE FOR EVERYONE, SO BE SURE TO TALK TO YOUR DOCTOR BEFORE YOU BEGIN AN ASPIRIN REGIMEN. STORE AT ROOM TEMPERATURE.
ACTIVE INGREDIENTS
IN EACH TABLET: ASPIRIN 81 MG (NSAID [NONSTEROIDAL ANTI-INFLAMMATORY DRUG])
INACTIVE INGREDIENTS
COLLOIDAL SILICON DIOXIDE CORN STARCH DEXTROSE FD&C YELLOW #6 ALUMINUM LAKE FLAVOR MICROCRYSTALLINE CELLULOSE SACCHARIN SODIUM
WARNINGS
REYE’S SYNDROME: CHILDREN AND TEENAGERS WHO HAVE OR ARE RECOVERING FROM CHICKEN POX OR FLU-LIKE SYMPTOMS SHOULD NOT USE THIS PRODUCT. WHEN USING THIS PRODUCT, IF CHANGES IN BEHAVIOR WITH NAUSEA AND VOMITING OCCUR, CONSULT A DOCTOR BECAUSE THESE SYMPTOMS COULD BE AN EARLY SIGN OF REYE’S SYNDROME, A RARE BUT SERIOUS ILLNESS. ALLERGY ALERT: ASPIRIN MAY CAUSE A SEVERE ALLERGIC REACTION WHICH MAY INCLUDE: HIVES, FACIAL SWELLING, ASTHMA (WHEEZING), SHOCK. STOMACH BLEEDING WARNING: THIS PRODUCT CONTAINS AN NSAID, WHICH MAY CAUSE SEVERE STOMACH BLEEDING. THE CHANCE IS HIGHER IF YOU: ARE AGE 60 OR OLDER HAVE HAD STOMACH ULCERS OR BLEEDING PROBLEMS TAKE A BLOOD THINNING (ANTICOAGULANT) OR STEROID DRUG TAKE OTHER DRUGS CONTAINING PRESCRIPTION OR NONPRESCRIPTION NSAIDS (ASPIRIN, IBUPROFEN, NAPROXEN OR OTHERS) HAVE 3 OR MORE ALCOHOLIC DRINKS EVERY DAY WHILE USING THIS PRODUCT TAKE MORE OR FOR A LONGER TIME THAN DIRECTED. DO NOT USE: IF YOU ARE ALLERGIC TO ASPIRIN OR ANY OTHER PAIN RELIEVER/FEVER REDUCER, THIS PRODUCT FOR AT LEAST 7 DAYS AFTER TONSILLECTOMY OR ORAL SURGERY UNLESS DIRECTED BY A DOCTOR. ASK A DOCTOR BEFORE USE IF: STOMACH BLEEDING WARNING APPLIES TO YOU YOU HAVE A HISTORY OF STOMACH PROBLEMS, SUCH AS HEARTBURN YOU HAVE HIGH BLOOD PRESSURE, HEART DISEASE, LIVER CIRRHOSIS OR KIDNEY DISEASE YOU ARE TAKING A DIURETIC YOU HAVE ASTHMA. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE TAKING A PRESCRIPTION DRUG FOR : GOUT, DIABETES, ARTHRITIS. STOP USE AND ASK A DOCTOR IF: AN ALLERGIC REACTION OCCURS. SEEK MEDICAL HELP RIGHT AWAY YOU EXPERIENCE ANY OF THE FOLLOWING SIGNS OF STOMACH BLEEDING: FEEL FAINT, VOMIT BLOOD, HAVE BLOODY OR BLACK STOOLS, HAVE STOMACH PAIN THAT DOES NOT GET BETTER PAIN GETS WORSE OR LASTS FOR MORE THAN 10 DAYS REDNESS OR SWELLING IS PRESENT NEW SYMPTOMS OCCUR RINGING IN THE EARS OR LOSS OF HEARING OCCURS. IF PREGNANT OR BREAST-FEEDING, ASK A HEALTH PROFESSIONAL BEFORE USE. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS DEFINITELY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. KEEP OUT OF REACH OF CHILDREN. IN CASE OF OVERDOSE, GET MEDICAL HELP OR CONTACT A POISON CONTROL CENTER RIGHT AWAY.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.